# SDR HYIA20121221001

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 32,592 hours
- Engine: Cont TSIO520*
- Propeller: Hartzl HCA3VF2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Overspeed
- Location: Propeller
- Part time: 1,198 hours
- Component: Propeller, Mcauly
- Component part number: 3AF32C505
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON CLIMBOUT, THE RT PROP BECAME UNCONTROLLABLE AND WOULD OVERSPEED.  THE PILOT ELECTED TO RETURN TO THE DEPARTURE AIRPORT.  UPON MX INSPECTION, THE RT PROP AND PROP GOVERNOR WERE REPLACED IAW MM CHAPTER 61.  THE PROP OPS AND LEAK CHECKED GOOD.
